# SDR SWIA2020020748326

- Difficulty date: January 17, 2020
- Submitted: February 7, 2020
- Operation: Air carrier
- Aircraft: N727SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10191
- Aircraft time: 41,835 hours, 26,928 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cup
- Condition: Out Of Tolerance
- Location: Door Handrail
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACE FWD HANDRAIL CUP IN PASSENGER DOOR THRESHOLD AREA FOUND OUT OF LIMITS ON JOB 71019194 OP 41 MXTRANS 20198166    (C-CHECK) RO 2/05/2020   REMOVED AND INSTALLED NEW FWD CLOSING FITTING SILL (CUP) IN PAX DOOR THRESHOLD AREA FOR HANDRAIL CLEARANCE REF CRJ 700 SRM, DWG.  COMPLIED WITH TASK.
